Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest steelerfan05

acne after accutane...

Recommended Posts

Guest pittbc7

Hey everyone, i was just wondering who has experienced a reoccurence in acne after being off accutane. I have been off for about 2 years and am now 22 and I dont know if im just experiencing a break out or if the acne is coming back. The pimples are small and red and seem to be hanging around for 3 or 4 days. My cheeks are were they seem to be breaking out mostly. It is just making me very nervous because I dont know what to expect and i am going back to school in a week and a half and I know i wont be able to get a derm appoinment within the next month. I hate to bitch and complain again and I know my acne is not as bad as it once was but i really dont want to relive the pain of major acne again. If anyone who has expereiced a reoccurence could tell me about it so i could have someone to relate to it would be greatly appreciated.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×